# SDR UALA2013052903727

- Difficulty date: May 28, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,348 hours, 12,389 cycles
- Engine: Pwa PW4056
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 93D1573
- Condition: Faulty
- Location: Auto Throttles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT REMAIN ENGAGED.  PERFORMED MCDP TEST 2 AND TEST 30 IAW FIM 22-00-03. TESTS PASSED.  ACFT REMAINS FULLY CAT CAPABLE.
